# SDR SWIA2018062644832

- Difficulty date: June 1, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 39,717 hours, 33,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 672-682
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PROTRUDING DENTS BETWEEN BS 682 AND 672.2, STRINGERS 25R AND 26R.  REPAIRED THE SKIN IAW REO.
